# SDR SIMA20240501001

- Difficulty date: May 1, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N205NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000481
- Aircraft time: 23,600 hours, 15,236 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Slat Sys
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BIRD STRKE ON TAKE-OFF. SLATS FAIL INDICATION ON EICAS TRYING TO RECONFIGURE AC. EMERGENCY DECLARED. RAR LEFT HAND OUTBD SKEW SENSOR IAW EMB 175 MM 27-83-01. OPS CHECK GOOD. NO DEFECTS NOTED
